Select language: En
0
2013
Impact Factor

    On quadratures of integrable systems on a sphere with higher degree integrals of motion

    2011, Vol. 7, No. 1, pp.  53-74

    Author(s): Khudobakhshov V. A., Tsiganov A. V.

    New variables of separation for few integrable systems on the two-dimensional sphere with higher order integrals of motion are considered in detail.We explicitly describe canonical transformations of initial physical variables to the variables of separation and vice versa, calculate the corresponding quadratures and discuss some possible integrable deformations of initial systems.



    Keywords: integrable systems, separation of variables, Abel equations
    Citation: Khudobakhshov V. A., Tsiganov A. V., On quadratures of integrable systems on a sphere with higher degree integrals of motion, Rus. J. Nonlin. Dyn., 2011, Vol. 7, No. 1, pp.  53-74
    DOI:10.20537/nd1101003


    Download On quadratures of integrable systems on a sphere with higher degree integrals of motion
    PDF, 341.08 Kb